Thanks for the input. Yes the acne is on my face, and I'm quite familiar with all the products and websites you've mentioned except for the bio-oil.
Acne may be simple to solve for some, but I wouldn't say everyone. I've been on all the heavy hitting medications with limited success. Two courses of accutane, a few years of minocycline/tetracycline, salicylic acid, benzol peroxide, clindamycin lotion, vitamin A acid gels, and I'm sure I'm forgetting a few others.
I've been on so many cleansers I don't want to even bother listing. Vitamin B5 and copper seem to do an ok job. Vitamin B2 works great but it makes me feel like ass(depression and severe fatigue). Yeah I know weird. Tea tree oil, acidophilus, zinc, vitamins B3, biotin, C, E, and A aren't of much help either.
Now I know testosterone can exacerbate acne, and taking Vitex, TRIBEX, and RED KAT, all make my acne worse, and make me feel much better. It peters out eventually though and it's not a matter of taking a weekend off or a week off to get the magic back either. Usually a month or two off for 2 weeks of goodness isn't much to write home about. I've read that dopamine agonists can cause downregulation over time. Perhaps this is the mechanism I'm experiencing at some level.
This is what happens to me, I'm not generalizing to anyone else. I've read others accounts that Alpha Male was efficatious for a long period of time.
I know I can have clear skin if I don't take any of the test supps, and take vitamin B2. I've done it before, but I feel like genuine ass. I'm guessing if I ever were to take testosterone supplementation my acne would get much worse. I was trying to research if B2 down regulates natural testosterone production. All I found is that it's involved in the conversion of testosterone to 5 alpha-dihydrotestosterone(DHT), which is an even more androgenic compound which wouldn't seem to support my theory.
Perhaps taking vitamin B2 in conjuction with the test would even things out somehow. It's all conjecture and speculation at this point, and this post is starting to get convoluted.
I'm going to call for an doctor's appt now to move things along.